# SDR DHL9870735C

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT MLG BEAM SUPPORT AT BS 940 CRACKED AT FWD LOWER FLOORBEAM FLANGE.  HFEC OF CRACK, STOP DRILLED, HFEC. INSTALLED REPAIR KIT PER S/B 53-190.  N/R 3683.
